E. Leonard and . Baum, An inequality and associated maximization technique in statistical estimation for probabilistic functions of Markov processes, Inequalities, III (Proc. Third Sympos, pp.1-8, 1969.

E. Leonard and J. A. Baum, Eagon : An inequality with applications to statistical estimation for probabilistic functions of Markov processes and to a model for ecology, Bull. Amer. Math. Soc, vol.73, pp.360-363, 1967.

E. Leonard, T. Baum, and . Petrie, Statistical inference for probabilistic functions of finite state Markov chains, Ann. Math. Statist, vol.37, pp.1554-1563, 1966.

L. E. Baum, T. Petrie, G. Soules, and N. Weiss, A Maximization Technique Occurring in the Statistical Analysis of Probabilistic Functions of Markov Chains, The Annals of Mathematical Statistics, vol.41, issue.1, pp.164-171, 1970.
DOI : 10.1214/aoms/1177697196

E. Leonard, G. R. Baum, and . Sell, Growth transformations for functions on manifolds, Pacific J. Math, vol.27, pp.211-227, 1968.

J. Beirlant, Y. Goegebeur, J. Teugels, and J. Segers, Statistics of extremes Wiley Series in Probability and Statistics, Theory and applications, 2004.

J. Berkowitz, Testing Density Forecasts, With Applications to Risk Management, Journal of Business & Economic Statistics, vol.19, issue.4, pp.465-474, 2001.
DOI : 10.1198/07350010152596718

S. Boukherouaa, N. Champagnat, M. Deaconu, and A. Lejay, Mesure de risques : calcul de la Value-at-Risk et application à la gestion de portefeuilles, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00780460

S. D. Campbell, A review of backtesting and backtesting procedures. Finance and economics discussion series. Divisions of Research & Statistics and Monetary Affairs, 2005.

C. Chatfield, Calculating interval forecasts, Journal of Business and Economics statistics, vol.11, pp.121-135, 1993.

P. Christoffersen and D. Pelletier, Backtesting Value-at-Risk: A Duration-Based Approach, Journal of Financial Econometrics, vol.2, issue.1, pp.84-108, 2004.
DOI : 10.1093/jjfinec/nbh004

F. Peter and . Christoffersen, Evaluating interval forecasts, Symposium on Forecasting and Empirical Methods in Macroeconomics and Finance, pp.841-862, 1998.

J. Cotter and Y. P. Zhong, Validing backtests of risk measures. Centre for Financial Markets, 2007.

A. P. Dempster, N. M. Laird, and D. B. , Rubin : Maximum likelihood from incomplete data via the EM algorithm, J. Roy. Statist. Soc. Ser. B, vol.39, issue.1, pp.1-38, 1977.

R. J. Elliott, L. Aggoun, and J. B. Moore, Hidden Markov models Estimation and control, 1995.

E. Haeusler and J. L. , On Asymptotic Normality of Hill's Estimator for the Exponent of Regular Variation, The Annals of Statistics, vol.13, issue.2, pp.743-756, 1985.
DOI : 10.1214/aos/1176349551

J. D. Hamilton, Autoregressive conditional heteroskedasticity and changes in regime, Journal of Econometrics, vol.64, issue.1-2, pp.307-333, 1994.
DOI : 10.1016/0304-4076(94)90067-1

M. Bruce and . Hill, A simple general approach to inference about the tail of a distribution, Ann. Statist, vol.3, issue.5, pp.1163-1174, 1975.

P. H. , Kupiec : Techniques for verifying the accuracy of risk measurement models, Journal of Derivatives, vol.3, pp.73-84, 1995.

L. Iain, W. Macdonald, and . Zucchini, Hidden Markov and other models for discrete-valued time series, de Monographs on Statistics and Applied Probability, 1997.

N. Mayo, Les modèles à variables cachées et leurs applications en finance : risque systématique, détection d'arbitrage et prévision des volumes, Thèse de doctorat, 2010.

G. J. Mclachlan and T. Krishnan, The EM algorithm and extensions. Wiley Series in Probability and Statistics. Wiley-Interscience, 2008.

A. Rényi, On the theory of order statistics, Acta Mathematica Academiae Scientiarum Hungaricae, vol.54, issue.44, pp.191-231, 1953.
DOI : 10.1007/BF02127580

S. I. Resnick, Extreme values, regular variation, and point processes, 1987.
DOI : 10.1007/978-0-387-75953-1

K. Salhi, Modélisation et estimation des valeurs extrêmes sur les marchés financiers. Projet d'initiation à la recherche master 2 MFA, 2013.

G. Samorodnitsky, S. Murad, and . Taqqu, Stable non-Gaussian random processes. Stochastic Modeling, 1994.

I. Weissman, Estimation of parameters and large quantiles based on the k largest observations, J. Amer. Statist. Assoc, vol.73, issue.364, pp.812-815, 1978.

Y. Zhang, Prediction of financial time series with hidden Markov models, Thèse de doctorat, 2001.